MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.138 HA COATED STD STEM SIZE 8; HIP HA COATED STD STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.138 HA COATED STD STEM SIZE 8; HIP HA COATED STD STEM
Model Number 01.18.138
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause is unknown.At 7 years and 8 months after the primary surgery, the surgeon revised the stem, head, and liner with competitor components, and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 1 sep 2022.Lot 143636: (b)(4) items manufactured and released on 04-aug-2014.Expiration date: 2019-jun-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: revision at 7 years and 8 months after the primary surgery in a male patient due to pain.According to report, the stem was loose.The surgeon revised the stem, head, and liner, and the surgery was completed successfully.From the radiographic image provided, signs of stress shielding are visible, the sem seems to have found stability only in the distal part.It appears that the revised limb is shorter but we cannot tell if this condition is the result of secondary stem subsidence or if it was present after index operation.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.

Brand Name
STEM: AMISTEM H 01.18.138 HA COATED STD STEM SIZE 8
Common Device Name
HIP HA COATED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15509010
Report Number3005180920-2022-00731
Device Sequence Number17664906
Product Code LZO
UDI-Device Identifier07630030804144
UDI-Public07630030804144
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number01.18.138
Device Catalogue Number01.18.138
Device Lot Number143636
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale